# SDR ASOA201905237049

- Difficulty date: May 23, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 44,833 hours, 34,500 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE LT MLG AFT TRUNION CRACKED. MAINTENANCE REMOVED AND REPLACED THE LT TRUNION ON THE LT MLG AFT SIDE IAW ECTC ETD 2019-145-068830. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE C-CHECK.
